# SDR SWAA2020110928524

- Difficulty date: November 3, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,002 hours, 31,546 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN FUSELAGE STA 468.5 STRINGER 20L CRCAKED.  REPAIRED DAMAGE STRINGER 20L FROM BS 450-490 LT FUSELAGE, IAW SRM 53-30-01; 53-00-03-2R-1 REPAIR 1 SAM 326 A1190362; A1190363.
